www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4727

Title: A unified method of counting international and domestic articles
Authors: Jin, Bihui
Wang, Shouyang
Wang, Bing
ROUSSEAU, Ronald
Wu, Zhenxin
Liu, Xiaomin
Zhu, Xianyou
Issue Date: 1999
Citation: Journal of management sciences in China, 2(3). p. 59-65
URI: http://hdl.handle.net/1942/4727
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.